# SDR SWAA2020071393820

- Difficulty date: June 21, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 47A571041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON '2' ANGLE ON FLOOR AT STA 986 LBL 43 INSIDE OF AFT SERVICE DOOR.  REMOVED CORROSION ON 2 ANGLE PER SRM 51-10-02.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED ANGLE PER SRM 51-40-02.  DRILLED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02.  Z ANGLE P/N 147A571041.
